Integration of Jacobi and Weighted Bernstein Polynomials Using Bases Transformations

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


This paper presents methods to compute integrals of the Jacobi polynomials by the representation in terms of the Bernstein — Bézier basis. We do this because the integration of the Bernstein — Bézier form simply corresponds to applying the de Casteljau algorithm in an easy way. Formulas for the definite integral of the weighted Bernstein polynomials are also presented. Bases transformations are used. In this paper, the methods of integration enable us to gain from the properties of the Jacobi and Bernstein bases.

Original languageEnglish
Pages (from-to)221-226
Number of pages6
JournalComputational Methods in Applied Mathematics
Issue number3
Publication statusPublished - 2007
Externally publishedYes


  • Bernstein polynomials
  • Jacobi polynomials
  • basis transformation
  • integration

ASJC Scopus subject areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Integration of Jacobi and Weighted Bernstein Polynomials Using Bases Transformations'. Together they form a unique fingerprint.

Cite this